On *-modules generating the injectives
Rendiconti del Seminario Matematico della Università di Padova, Tome 88 (1992) , pp. 211-220.
@article{RSMUP_1992__88__211_0,
     author = {Trlifaj, Jan},
     title = {On $\ast $-modules generating the injectives},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {211--220},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {88},
     year = {1992},
     zbl = {0783.16005},
     mrnumber = {1209125},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1992__88__211_0/}
}
Trlifaj, Jan. On $\ast $-modules generating the injectives. Rendiconti del Seminario Matematico della Università di Padova, Tome 88 (1992) , pp. 211-220. http://www.numdam.org/item/RSMUP_1992__88__211_0/

[AF] F.D. Anderson - K.R. Fuller, Rings and Categories of Modules, Springer, New York (1974). | MR 417223 | Zbl 0765.16001

[C] R. Colpi, Some remarks on equivalences between categories of modules, Comm. Alg., 18 (1990), pp. 1935-1951. | MR 1071082 | Zbl 0708.16002

[CM] R. Colpi - C. Menini, On the structure of *-modules, J. Alg. (as appear). | Zbl 0795.16005

[DH] G. D'Este - D. Happel, Representable equivalences are represented by tilting modules, Rend. Sem. Mat. Univ. Padova, 83 (1990), pp. 77-80. | Numdam | MR 1066430 | Zbl 0706.16011

[EM] P.C. Eklof - A.H. Mekler, Almost Free Modules, North-Holland, Amsterdam (1990). | MR 1055083 | Zbl 0718.20027

[ES] P.C. Eklof - S. Shelah, On Whitehead modules, J. Alg., 142 (1991), pp. 492-510. | MR 1127077 | Zbl 0743.16004

[F] K.R. Fuller, Density and equivalence, J. Alg., 29 (1974), pp. 528-550. | MR 374192 | Zbl 0306.16020

[HR] D. Happel - C.M. Ringel, Tilted algebras, Trans. Amer. Math. Soc., 274 (1982), pp. 399-443. | MR 675063 | Zbl 0503.16024

[MO] C. Menini - A. Orsatti, Representable equivalences between categories of modules and applications, Rend. Sem. Mat. Univ. Padova, 82 (1989), pp. 203-231. | Numdam | MR 1049594 | Zbl 0701.16007

[S] L. Salce, Cotorsion theories for abelian groups, Symp. Math., 23 (1979), pp. 11-32. | MR 565595 | Zbl 0426.20044

[T] J. Trlifaj, Associative Rings and the Whitehead Property of Modules, R. Fischer, Munich (1990). | MR 1053965 | Zbl 0692.16017

[Z] P. Zanardo, On *-modules over valuation rings, Rend. Sem. Mat. Univ. Padova, 83 (1990), pp. 193-199. | Numdam | MR 1066441 | Zbl 0716.13017